# SDR FDEA201008313205

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,611 hours, 38,255 cycles
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 4091
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT DOES NOT TEST ON  PRE-FLIGHT.  R & R COCKPIT EMERGENCY LIGHT ASSY IAW AMM 33-50-101-2-0, OPS CHECKS GOOD.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION.  R & R COCKPIT EMERGENCY LIGHT ASSY IAW AMM 33-50-101-2-0, OPS CHECKS GOOD.  AWAITING TDR RESULTS
